Publication Abstracts

Ying et al. 1994

Ying, R., V.M. Canuto, and R.M Ypma, 1994: Numerical simulation of flow data over two-dimensional hills. Bound.-Layer Meteorol., 70, 401-427, doi:10.1007/BF00713778.

We have studied a neutrally-stratified flow over two-dimensional hills using a two-dimensional, non-hydrostatic version of the Regional Atmospheric Modeling System (RAMS). We have implemented three different turbulence closure models: the standard E-ε mode, an Algebraic Reynolds Stress Model (ARSM) and a new E-ε-ave(u*w) model. Model predictions for the mean and turbulence closure flows using different closure schemes are compared with the data of a wind tunnel experiment containing isolated two-dimensional hills of varying slope. From the comparison, it is concluded that all three models predict the mean flow velocities equally well while only the new E-ε-ave(u*w) closure model accurately predicts the turbulence data statistics.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{yi04000r,
  author={Ying, R. and Canuto, V. M. and Ypma, R. M},
  title={Numerical simulation of flow data over two-dimensional hills},
  year={1994},
  journal={Bound.-Layer Meteorol.},
  volume={70},
  pages={401--427},
  doi={10.1007/BF00713778},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - yi04000r
AU  - Ying, R.
AU  - Canuto, V. M.
AU  - Ypma, R. M
PY  - 1994
TI  - Numerical simulation of flow data over two-dimensional hills
JA  - Bound.-Layer Meteorol.
VL  - 70
SP  - 401
EP  - 427
DO  - 10.1007/BF00713778
ER  -

[ Close ]

• Return to 1994 Publications

• Return to Publications Homepage